Skip to Content

I just started taking nexium and my stomach started to bloat. Can nexium be the cause?

Question is Closed
Report Favorite

Answers (2)

29 Aug 2012

Nexium can cause stomach discomfort and bloating could be one of the causes.

Votes: +0

29 Aug 2012

Hello pigsense. Yes. Flatulence is considered a normal side effect to taking Nexium. Best of wishes, pledge

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Hi, Im 21 and have gerd. I started Nexium 6 days ago. How long does it take for Nexium to work?

I feel the same, im still having upper abdominal cramping and burning as well as heartburn. And what causes your stomach to make noises? Could it be ...

2 answers 14 Feb 2011

Can you take antacids while on nexium?

I have been taking nexium for 9 years now. In the past couple weeks I have experienced much gastrol discomfort especially flatulence and this seems ...

2 answers 16 Mar 2012

Nexium - how do I get off this, do I need to take it forever?

I had sleeve surgery a year ago and started taking nexium then. I tried not taking it for one day and the heartburn is unbearable. How do I et off ...

1 answer 2 Mar 2013

Tapazole - Please describe stomach pain side effect?

I started Methimazole about a week ago and am having stomach pain as mid epigastric pain one would have with GERD, but I am also on Nexium and this ...

1 answer 10 Jun 2013

For how long I can use Nexium (24 hr heartburn) - Is it correct if I take one capsule a day ?

I was on NEXIUM 40 mg for last 7 years because of ulcers on my stomach, 5 month ago Doctor relied me from nexium with explanation that my body is ...

1 answer 26 Jan 2015